Though guidelines suggest screening starts at 50, researcher says it's premature to change them
by Glitzy1294 on Wed Feb 20, 2013 03:06 AM
by csdiver on Wed Feb 20, 2013 03:35 AM
On Feb 20, 2013 3:06 AM Glitzy1294 wrote: I read the other thread on Avastin. My husband had his first treatment. He broke out into a rash on his arms and legs and head. Has anyone else experienced this? Our doctors told us this is a side effect but very rare. They seemed perplexed as to what to do. I don't know if a lotion or something will help. Any advice would be appreciated if you or a loved one has experienced this.
On Feb 20, 2013 3:06 AM Glitzy1294 wrote:
by Jackson5 on Wed Feb 20, 2013 04:56 AM
My husband got really itchy after his second treatment, no rash tho but he took an antihistamine and it stopped almost immediately. He hasn't had that reaction again and he's going for his 9th treatment tomorrow.
by Bao19281 on Wed Feb 20, 2013 06:27 AM
My husband has this reaction when he is on CPT11, the first time he has it, it was started from his waist and then the whole body, I end up give up the cortizon 10 cream and it relieve the itchness and it lasts 10 days. recently he has been back on cpt11, with xeloda and avastin, he got it again, I bought the cortizon cream and it takes care of that, this time is not that bad. it's gone now.
by Glitzy1294 on Wed Feb 20, 2013 03:39 PM
Nope, he's completely off the Dex. He is just taking Keppra and was doing a round of Temodar while he got the Avastin. Thanks for the suggestions. I keep trying lots of different creams but nothing seems to be working.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.